A-proper maps and bifurcation theory

  • J. R. L. Webb
  • S. C. Welsh
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1151)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M.A. Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, Pergamon, London and New York 1964.Google Scholar
  2. 2.
    W.V. Petryshyn, "On the approximation-solvability of equations involving A-proper and pseudo A-proper mappings", Bull. Amer. Math. Soc. 81 (1975), 223–312.MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    P.H. Rabinowitz, "Some global results for nonlinear eigenvalue problems", J. Funct. Anal. 7 (1971), 487–513.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    C.A. Stuart, "Some bifurcation theory for k-set contractions", Proc. London Math. Soc. 27 (1973), 531–550.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    A.E. Taylor, Introduction to Functional Analysis, Wiley & Sons, New York and London, 1958.MATHGoogle Scholar
  6. 6.
    J.F. Toland, "Topological methods for nonlinear eigenvalue problems", Battelle Mathematics report no. 77, (1973).Google Scholar
  7. 7.
    J.R.L. Webb, "Existence theorems for sums of k-ball contractions and accretive operators via A-proper mappings", Nonlinear Analysis TMA, 5 (1981), 891–896.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • J. R. L. Webb
  • S. C. Welsh

There are no affiliations available

Personalised recommendations